# SDR ASAA2013091295968

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 64,565 hours, 41,083 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 65C354801
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXTREMELY DIFFICULT TO LATCH, CLOSED WITH DOOR HANDLE, ACFT GROUNDED.  L1 DOOR UPPER MOUNT HINGE LOWER PLATE ON AIR FRAME SIDE HAS LOOSE MOUNT BOLTS. TIGHTENED AS REQUIRED.  LUBED HINGE AREAS.  DOOR OPERATES NORMAL.
